# SDR VNAA2018102599914

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS625 OBLIQUE ANGLE IS CRACKED. C/A: REMOVED AND REPLACED RT OBLIQUE ANGLE PN 601-35012-52 IAW SRM 51-42-06.
